# SDR CALA2013061900428

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52111
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON UPPER SURFACE OF SUPPORT CHANNEL BS 260-270, BL 0, WL 208.1. FABRICATED NEW FLOOR STEP AND INSTALLED REF EC/RA 5321-01566.
